# SDR FDEA201411183785

- Difficulty date: November 18, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 66,842 hours, 23,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COURIER AREA RT SEAT TRACK IS CORRODED.  SEAT TRACK IN COURIER AREA RT SIDE FOUND TO HAVE 100% MAT LOSS AND IS OUT OF LIMITS IAW B757 SRM 53-00-52 FIG 101.  REMOVED SEAT TRACK IAW VA DWG 3470 REV D & B757 SRM 51-40-02.  FAB NEW SEAT TRACK IAW VA DWG 3470 REV D & B757 SRM51-40-05 & 51-40-08 AND DWG VA 3540-NC-2 SHEET 2. ALODINED & PRIMED NEW SEAT TRACK IAW B757 SRM 51-20-01. TOP COATED NEW SEAT TRACK IAW B757 AMM 51-21-10-7. INSTALLED NEW SEAT TRACK IAW DWG VA 3504-NC-2 AND DWG # 3470 REV D.
